We noticed that you're using an unsupported browser. The TripAdvisor website may not display properly.We support the following browsers:
Windows: Internet Explorer, Mozilla Firefox, Google Chrome. Mac: Safari.

Private 3 Day Komodo Sail on Board with Phinisi Boat: Snorkeling & Komodo Tour

Save
Share
Select Date and Travelers
From
$1,800.00
Date
2 travelers
Overview
What to Expect
Itinerary

Day 1: Kelor Island – Rinca Island – Kalong Rinca

Pass By: TPI Labuan Bajo, Labuan Bajo, Flores Indonesia
10.00 AM – 11.00 AM | Meet up at Labuan Bajo Harbour or Hotel/Airport pick up

Pass By: Kelor Island, Jln. Batu Cermin, Gang Mente, Labuan Bajo, Flores 86554 Indonesia
11.00 AM – 11.30 AM | Sailing to Kelor Island from Labuan Bajo

Stop At: Kelor Island, Jln. Batu Cermin, Gang Mente, Labuan Bajo, Flores 86554 Indonesia
11.30 AM – 12.30 PM | Trekking to the top of Kelor Island then take some photos
Duration: 1 hour

Pass By: Rinca Island, Komodo National Park, Komodo 86554 Indonesia
12.30 PM – 02.00 PM | Sailing to Rinca Island

Stop At: Komodo National Park, Komodo 86554 Indonesia
02.00 PM – 04.00 PM | Explore Rinca Island, natural habitat of Komodo Dragons
Duration: 2 hours

Stop At: Kalong (Flying Foxes) Island, Labuan Bajo, Flores Indonesia
04.00 PM – 08.00 PM | Sailing to Kalong Island, sunset hunting at Kalong Island
Duration: 4 hours

Pass By: Komodo Island, Komodo National Park, Komodo 86554 Indonesia
08.00 PM | Heading back to the boat and stay overnight on the boat

Meals included:
• Lunch
• Dinner
Accommodation included: Stay overnight on the boat, Speed boat, Chef & Boat Crew

Day 2: Padar Island – Pink Beach – Taka Makassar – Manta Point – Gili Lawa

Pass By: Padar Island, Komodo National Park, Labuan Bajo, Flores Indonesia
05.00 AM – 07.00 AM | Sailing to Padar Island

Stop At: Padar Island, Komodo National Park, Labuan Bajo, Flores Indonesia
07.00 AM – 09.30 AM | Trekking to the top of Padar Island
Duration: 3 hours

Pass By: Pink Beach, Komodo Indonesia
09.30 AM – 10.30 AM | Sailing to Long Beach

Stop At: Pink Beach, Komodo Indonesia
10.30 AM – 12.00 PM | Arrive at Long Beach (Take a video, exploring the beach and snorkeling)
Duration: 1 hour 30 minutes

Pass By: Taka Makassar Island, Labuan Bajo, Flores 86754 Indonesia
12.00 PM – 01.30 PM | Sailing to Taka Makassar & Manta Point

Stop At: Taka Makassar Island, Labuan Bajo, Flores 86754 Indonesia
01.30 PM – 02.00 PM | Arrive at Taka Makkasar (Take some photos or video and snorkeling)
Duration: 1 hour 30 minutes

Stop At: Manta Point, Komodo Indonesia
02.00 PM – 04.00 PM | Sailing to Manta Point then take a snorkeling experience (if you’re lucky, you will see Giant Manta Ray)
Duration: 2 hours

Pass By: Gili Lawa Darat, Kepulauan Flores, Labuan Bajo, Flores Indonesia
04.00 PM – 05.00 PM | Sailing to Gili Lawa

Stop At: Gili Lawa Darat, Kepulauan Flores, Labuan Bajo, Flores Indonesia
05.00 PM – 06.00 PM | Arrive at Gili Lawa, sunset trekking to the top of Gili Lawa
Duration: 1 hour

Pass By: Gili Lawa Darat, Kepulauan Flores, Labuan Bajo, Flores Indonesia
06.00 PM | Heading back to the boat and stay overnight on the boat

Meals included:
• Breakfast
• Lunch
• Dinner
No accommodation included on this day.

Day 3: Siaba or Sebayur Island – Kanawa Island – Labuan Bajo

Pass By: Batu Bolong Reef, Komodo National Park, Komodo Indonesia
05.00 AM – 07.00 AM | Sailing to Siaba/ Sebayur Island

Stop At: Batu Bolong Reef, Komodo National Park, Komodo Indonesia
07.00 AM – 09.00 AM | Snorkeling at Siaba Island
Duration: 1 hour

Pass By: Kanawa Island, J, Labuan Bajo, Flores 86554 Indonesia
09.00 AM – 10.00 AM | Sailing to Kanawa Island

Stop At: Kanawa Island, J, Labuan Bajo, Flores 86554 Indonesia
10.00 AM – 11.30 AM | Arrive at Kanawa Island, Explore the island and take some photos
Duration: 1 hour 30 minutes

Pass By: TPI Labuan Bajo, Labuan Bajo, Flores Indonesia
11.30 AM – 01.00 PM | Heading back to Labuan Bajo

Pass By: TPI Labuan Bajo, Labuan Bajo, Flores Indonesia
01.00 PM – 01.30 PM | Arrive at Labuan Bajo, transfer to hotel/ Airport

No meals included on this day.
No accommodation included on this day.
Show More
Important Information
Departure Point
Labuan Bajo, Komodo, West Manggarai Regency, East Nusa Tenggara, Indonesia

Traveler pickup is offered
We pick up traveller from all hotel in Labuan Bajo area.
Departure Time
10:00 AM
Duration
3 days
Return Details
Returns to original departure point
Inclusions
  • 1x Breakfast
  • 2x Dinner
  • 2x Lunch
  • Accommodation included: 1 night
  • Return transport from Airport – hotel/ meeting point (and vice versa)
  • Snorkeling equipment, Life jacket, Local guide/ Tour leader
  • Mineral water, Snack, Coffee & Tea during trip
  • Documentation set such as Drone, Dome, Go Pro, Mirrorless, DSLR, etc.
  • Comfort cabin with AC, Speed boat, Chef & Boat Crew
  • Snorkeling ticket
  • Entry/Admission - Kelor Island
  • Entry/Admission - Komodo National Park
  • Entry/Admission - Kalong (Flying Foxes) Island
  • Entry/Admission - Padar Island
  • Entry/Admission - Pink Beach
  • Entry/Admission - Taka Makassar Island
  • Entry/Admission - Manta Point
  • Entry/Admission - Gili Lawa Darat
  • Entry/Admission - Batu Bolong Reef
  • Entry/Admission - Kanawa Island
Exclusions
  • Entrance ticket to Komodo National Park (approximately IDR 550.000)
  • Komodo Ranger’s fee, Tipping
  • Personal Expenses
  • Insurance
Show More
Additional Info
  • Confirmation will be received within 48 hours of booking, subject to availability
  • Not wheelchair accessible
  • Near public transportation
  • Most travelers can participate
  • This is a private tour/activity. Only your group will participate
Cancellation Policy
All sales are final and incur 100% cancellation penalties.
0Reviews3Q&A
Key Details
Why Book on TripAdvisor?
  • Low Price Guarantee
  • No Booking Fees
  • Secure Payments
  • 24/7 SupportCall:+1 855 275 5071